A new record for the Turkish fauna: Lamellovertex caelatus (Berlese, 1895) (Acari, Oribatida, Scutoverticidae)


AYYILDIZ N. , PER S., TOLUK A.

Turkish Journal of Zoology, vol.29, no.4, pp.345-349, 2005 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 4
  • Publication Date: 2005
  • Title of Journal : Turkish Journal of Zoology
  • Page Numbers: pp.345-349

Abstract

The characters and distribution of Lamellovertex caelatus (Berlese, 1895), which is a new record for the Turkish fauna, are given. © TÜBİTAK.